MathSciNet Relay Station
MathSciNet bibliographic data
MR1153237 55P60 (55S10)
Dwyer, W. G.; Miller, H. R.; Wilkerson, C. W. Homotopical uniqueness of classifying spaces. Topology 31 (1992), no. 1, 29–45.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement